Table of Contents
Journal of Operators
Volume 2014, Article ID 379056, 6 pages
http://dx.doi.org/10.1155/2014/379056
Research Article

Sign-Changing Solutions for Nonlinear Operator Equations

Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 20 December 2013; Accepted 29 January 2014; Published 6 March 2014

Academic Editor: Qingkai Kong

Copyright © 2014 Yanbin Sang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. N. Dancer and Y. H. Du, “Existence of changing sign solutions for some semilinear problems with jumping nonlinearities at zero,” Proceedings of the Royal Society of Edinburgh, vol. 124, no. 6, pp. 1165–1176, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Motreanu and M. Tanaka, “Sign-changing and constant-sign solutions for p-Laplacian problems with jumping nonlinearities,” Journal of Differential Equations, vol. 249, no. 12, pp. 3352–3376, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Z. Zhang and S. Li, “On sign-changing and multiple solutions of the p-Laplacian,” Journal of Functional Analysis, vol. 197, no. 2, pp. 447–468, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. Zou, Sign-Changing Critical Point Theory, Springer, New York, NY, USA, 2008. View at MathSciNet
  5. X. Cheng and C. Zhong, “Existence of three nontrivial solutions for an elliptic system,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1420–1430, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Zhang, The multiple solutions and sign-changing solutions for nonlinear operator equations and applications [Ph.D. thesis], Shandong University, Jinan, China, 2002 (Chinese).
  7. X. Xu, “Multiple sign-changing solutions for some m-point boundary-value problems,” Electronic Journal of Differential Equations, vol. 89, pp. 1–14, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Yang, Existence of positive solutions, sign-changing solutions for nonlinear differential equations [M.S. thesis], Shandong University, Jinan, China, 2006 (Chinese).
  9. C. Pang, W. Dong, and Z. Wei, “Multiple solutions for fourth-order boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 464–476, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Wei and C. Pang, “Multiple sign-changing solutions for fourth order m-point boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 4, pp. 839–855, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Y. Li and F. Li, “Sign-changing solutions to second-order integral boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 4, pp. 1179–1187, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. He, W. Yang, and F. Yang, “Sign-changing solutions for discrete second-order three-point boundary value problems,” Discrete Dynamics in Nature and Society, Article ID 705387, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Yang, “Sign-changing solutions to discrete fourth-order Neumann boundary value problems,” Advances in Difference Equations, vol. 2013, article 10, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at MathSciNet
  15. D. Guo, Partial Order Methods in Nonlinear Analysis, Shandong Science and Technology Press, Jinan, China, 2000 (Chinese).
  16. D. Guo, Nonlinear Functional Analysis, Shandong Science and Technology Press, Jinan, China, 2nd edition, 2001 (Chinese).
  17. F. Li, Solutions of nonlinear operator equations and applications [Ph.D. thesis], Shandong University, Jinan, China, 1996 (Chinese).
  18. J. Sun, Nonlinear Functional Analysis and Applications, Science Press, Beijing, China, 2008 (Chinese).
  19. H. Amann, “Fixed points of asymptotically linear maps in ordered Banach spaces,” Journal of Functional Analysis, vol. 14, pp. 162–171, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. Amann, “On the number of solutions of nonlinear equations in ordered Banach spaces,” Journal of Functional Analysis, vol. 11, pp. 346–384, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. Liu and J. Sun, “Computation of topological degree of unilaterally asymptotically linear operators and its applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 96–106, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. X. Sun and X. Y. Liu, “Computation of the fixed point index for non-cone mappings and its applications,” Acta Mathematica Sinica, vol. 53, no. 3, pp. 417–428, 2010 (Chinese). View at Google Scholar · View at MathSciNet
  24. J. X. Sun and K. M. Zhang, “Existence of multiple fixed points for nonlinear operators and applications,” Acta Mathematica Sinica, vol. 24, no. 7, pp. 1079–1088, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet